# SDR UIEA200400005

- Difficulty date: January 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

OKO/SUU - NR 3 ENGINE FILTER BYPASS LIGHT CAME ON DURING CLIMB.  RETARDING THROTTLE DID NOT OUT IT OUT.  ENGINE SHUTDOWN PER FHB AT 0633Z.  LIGHT REMAINED ON.  REMOVED AND REPLACED OIL FILTER AND INSPECTED, NO CONTAMINATION FOUND.  INSTALLED NEW FILTER, LEAK AND OPERATION CHECK NORMAL PER MM 79-21-07.  CONFIRMED INDICATOIN PROBLEM, ITEM TRANSFERRED TO DMI M04-004 PER MEL 79-03 D1 PAGE 50807.  TROUBLESHOT FOUND CONNECTOR BACK SHELL LOOSE, SECURED BACK SHEELL PER CHAP 20 MAINTENANCE PRACTICES MANUAL.  OPERATION CHECK NORMAL.  DMI CLEARED AND PLACARD REMOVED.  (M)
